Random Diophantine inequalities of additive type. / Brüdern, Jörg; Dietmann, Rainer.

In: Advances in Mathematics, Vol. 229, No. 6, 01.04.2012, p. 3079-3095.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)3079-3095
JournalAdvances in Mathematics
Volume229
Issue number6
Early online date16 Oct 2011
DOIs
Publication statusPublished - 1 Apr 2012

Projects

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4544135